Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Inequalities for Ψ function
Journal: Mathematical Inequalities and Applications
Volume: 10
Issue: 1
First page: 45
Last page: 48
Issue Date: 1-Jan-2007
Rank: M23
ISSN: 1331-4343
DOI: 10.7153/mia-10-05
Keywords: Gamma function | Inequalities | Psi function
Publisher: Ele-Math

Show full item record

SCOPUSTM   
Citations

1
checked on Jul 22, 2024

Page view(s)

45
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.